# SDR SWAA2024121777849

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N8787K
- Make and model: Boeing 737-8
- Aircraft serial: 67778
- Aircraft time: 7,018 hours, 3,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EMERGENCY FLASHLIGHT UNDER FA FWD INBOARD JUMP SEAT NOT TESTING<[01] R AND R FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD
